Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The valence of harmonic polynomials


Author: A. S. Wilmshurst
Journal: Proc. Amer. Math. Soc. 126 (1998), 2077-2081
MSC (1991): Primary 30C55
MathSciNet review: 1443416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper gives an upper bound for the valence of harmonic polynomials. An example is given to show that this bound is sharp.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C55

Retrieve articles in all journals with MSC (1991): 30C55


Additional Information

A. S. Wilmshurst
Affiliation: Department of Mathematics, University of York, York Y01 5DD, England

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04315-9
PII: S 0002-9939(98)04315-9
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1998 American Mathematical Society